# SDR O2GA2017080285601

- Difficulty date: July 27, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N856UP
- Make and model: Beech B300
- Aircraft serial: FL1029
- Aircraft time: 1,173 hours, 1,018 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Computer
- Part number: 8221129001
- Part serial: 45CMMF
- Condition: Defective
- Location: Nose
- Part time: 1,173 hours, 1,018 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT GUIDANCE COMPUTER CIRCUIT BREAKER EXTENDED IN FLIGHT FOLLOWED BY ELECTRICAL-SMOKE ODOR. DIVERTED, UNEVENTFUL. FGC CARDS WERE SWAPPED AND AIRCRAFT FAILED OCF WITH CIRCUIT BREAKER EXTENDING. DISCREPANCY WAS DUPLICATED AND FOUND THE IAPS COMPUTER TO BE DEFECTIVE. COMPUTER WAS REPLACED AND AIRCRAFT WAS RETURNED TO SERVICE.
